# SDR C2XA98IA421

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: S5751000502100
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURIGN C-CHECK INSPECTION, THE RIGHT INBOARD FLAP UPPER SURFACE WAS FOUND TO BE HAVE A 2 SQ INCH DELAMINATED AREA.  MAINTENANCE REPAIRED THE AFFECTED FLAP IAW CONTINENTAL EXPRESS ENGINEERING CHANGE REPAIR AUTHORIZATION EC5750-01122, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
